# SDR FDEA202106071774

- Difficulty date: June 7, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Worn
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPT DOOR, LATCH INNER STRIKER SURFACE WORN AT MARKED   POSITIONS. REPAIRED PER REF E.A 8-5330-T-0362904 :FUSELAGE- PLATES & SKINS - ACCESS DOOR 311AB   CUTOUT- DAMAGED DOUBLER. REF MD10-30 SRM VOL II 51-31-01 & MD10-30 SRM 10-30 VOL II 51-  33-01.
